# SDR PCAA0406216

- Difficulty date: June 3, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 35,078 hours, 39,866 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 72760059101
- Condition: Cracked
- Location: Rudder Actuator
- Part time: 35,078 hours, 39,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS REMOVED FROM OPERATION SITTING AT MAINTENANCE BASE THE RUDDER ACTUATOR WAS NEEDED FOR USE ON ANOTHER AIRCRAFT.  DURING REMOVAL OF ACTUATOR IT WAS NOTICED THAT THE ACTUATOR ADAPTER MOUNT BRACKET WAS CRACKED TWO THIRDS THE WAY AROUND THE MOUNT ITSELF.  MOUNT WILL BE REPLACED.
